My son just turned 2 a week ago and he has been on Albuterol nebulizers once a day and Flovent inhalers twice a day for about 6 months now. I have not seen any signs of asthma related symptoms other than a cough that he developed about 6 months ago over the winter. Our pediatrician has only said that is something bronchial and he is too young to say if it has anything to do with asthma but his mother is absolutely adamant that this cough is asthma even though he has never had anything like an asthma attack. Could these inhalers be bad for him if he in fact does not have asthma, and from my research it almost seems as though it could be the flovent which is causing the persistant cough? One of the side effects is coughing.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.